# SDR SWAA2025100611564

- Difficulty date: September 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS540 AT LEVEL RBL 6 AT AIR CONDITIONING BAY.   REPLACED SUPPORT BRACKET LOCATED BS540 AT LEVEL RBL 6 AT AIR CONDITIONING BAY IAW B737-800 SRM 51-10-2-0G-0 ITEM 9 AND SRM 51-40-02-0G-0. MEASURES OF CRACK IS: L=0.818.
